Tuesday, January 31, 2012 by: Rosemary Mathis, Vice President of Victim Support, SANE VAX, INC.
The SaneVax team knows you take your position seriously. Since the adverse events to be expected after HPV vaccine administration, (GardasilR, CervarixR, or Silgard) are not widely published, we would like to provide you with a list of potential health problems your students may experience after administration of HPV vaccines.
Although the manufacturers say these adverse events are rare, in one clinical trial 73.3% of the trial participants experienced new medical conditions after vaccination. Many of them were quite serious. Any new medical condition experienced after vaccination should be considered a potential adverse effect until proven otherwise.
These conditions are quite frequently attributed to causes other than vaccination; hence delaying necessary medical care. This is particularly true of HPV vaccinations, because the side effects may not show up for months.
The most common side effects of HPV vaccines are pain, swelling, itching, bruising and redness at the injection site, headache, fever, nausea, dizziness, vomiting and fainting.
The following side effects are less common, but more dangerous:
*Difficulty breathing, shortness of breath or wheezing (bronco spasm)
*Hives and/or rash
*Swollen glands (neck, armpit, or groin)
*Joint, leg, or chest pain
*Unusual tiredness, weakness, lethargy, brain fog, or confusion
*Generally feeling unwell
*Aching muscles and/or muscle weakness
*Difficulty keeping food down, vomiting or stomach ache
*Shortness of breath
*Bad stomach pain
*Bleeding or bruising more easily than normal
This list is by no means comprehensive; it is taken directly from HPV patient Product Information inserts. Many young girls from around the world have experienced many more severe events after HPV vaccination. For the health and safety of the children in your care, please be alert to any changes in your student’s health and behavior post-vaccination.
Should a student experience any of the less common side effect symptoms even months after vaccination, please alert their parents to the possibility that the student may be exhibiting a vaccine reaction, so they can consult their physician for proper medical care.
The SaneVax team would like to thank you for taking care of and watching out for the health and well-being of the students throughout the world.
Norma Erickson, President of SaneVax Inc.
Rosemary Mathis, Vice President, Victim Support
Freda Birrell, Secretary
Leslie Carol Botha, Vice President of Public Relations
Janny Stokvis, Vice President of Research
Linda Thompson, Treasurer
Please visit our site at http://sanevax.org/